Journal article 999 views
Robust stability and controllability of stochastic differential delay equations with Markovian switching
Automatica, Volume: 40, Issue: 3, Pages: 343 - 354
Swansea University Author: Chenggui Yuan
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1016/j.automatica.2003.10.012
Abstract
Robust stability and controllability of stochastic differential delay equations with Markovian switching
Published in: | Automatica |
---|---|
Published: |
2004
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa23947 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
College: |
Faculty of Science and Engineering |
---|---|
Issue: |
3 |
Start Page: |
343 |
End Page: |
354 |